Communications in Mathematical Sciences
Volume 13 (2015)
Global well-posedness of stochastic Burgers system
Pages: 153 – 169
In this paper a stochastic Burgers system in Itô form is considered. The global well-posedness is proved. The proof relies on energy estimates for the velocity. A maximum principle of deterministic parabolic equations is used to overcome the difficulties arising from higher order norms. The methods and results can be applied to other parabolic equations with additive white noise such as stochastic reaction diffusion equations.
stochastic Burgers system, Wiener noise, global solution
2010 Mathematics Subject Classification